RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 14, Number 2  


Great traditions
275
Minimization of functions of several variables by derivative-free methods of the Newton type
H. Schwetlick
278
Estimation of the error of the solution of linear problems when there are inaccuracies in the operators and in the right-hand sides of the equations
A. P. Petrov, A. V. Khovanskii
292
The stationary phase method as applied to integrals that depend on a parameter (nonanalytic case)
A. G. Prudkovskii
299
Equilibrium points in meta-games
N. S. Kukushkin
312
An application of the cutting plane method to the solution of finite integral games
V. G. Ramm
321
Determination of the maximum for certain functionals that characterize the allocation of resources
A. P. Cherenkov
331
Asymptotic behavior of the eigenvalues of the first boundary value problem for an ordinary differential equation on a long interval
A. A. Esipov, V. I. Yudovich
342
Numerical investigation of stability on a finite time interval
T. Wang, S. Ya. Stepanov
350
The asymptotic behavior of the eigenoscillations of an elliptic membrane
V. G. Osmolovskii
365
The construction of multidimensional difference schemes of third order accuracy
V. V. Eremin, J. M. Lipnickii
379
The accuracy of difference schemes approximating the wave equation that have piecewise smooth solutions
M. N. Moskal'kov
390
The parabolicity of difference schemes
N. I. Ionkin, Yu. I. Mokin
402
A synthetic model for moderation and for the approximation of cross sections
V. P. Gorelov, V. I. Il'in, V. I. Yuferev
418
A model system in the asymptotic theory of streamlining of bodies of revolution by a sonic flow of a real gas
L. A. Lomakin
436
The decidability of the membership problem in a data processing language for geometry
I. E. Pedanov
450
Covers and joins of the vertices of a graph by edges
G. Ts. Akopyan
461
The best local algorithm, for the construction of the sum of the disjunctive normal forms of a Boolean function, that uses neighborhoods of minimal order
G. F. Losev
470

Scientific communications
The application of a class of regularizing algorithms to the solution of integral equations of the first kind of the convolution type in Banach space
T. I. Savyolova
479
A certain algorithm for the pseudoinversion of matrices
A. A. Matveev
483
A certain approximate method for the inversion of the Laplace transform of functions of several variables
M. I. Gil', L. L. Shargorodskaya
487
The error of the Monte Carlo method for evaluating multiple integrals
Yu. N. Kondyurin
489
Improvement of the accuracy of the Runge–Kutta method
N. N. Butorin
493
An investigation of the difference Green's function for a wave system with three space variables
F. F. Ivanauskas
495
A numerical algorithm for solving the problem of diffraction by a locally inhomogeneous body
Yu. A. Eremin, A. G. Sveshnikov
499
Diffraction by a half-plane of surface waves in a viscous fluid
A. N. Lebedev
505
The scattering of waves excited by localized sources, by an inhomogeneous body
A. L. Pavlov
509
A numerical method of solving the Navier–Stokes equations
V. A. Gushchin, V. V. Shchennikov
512
The existence of precedence functions for phrase structure grammars
E. A. Trahtengerts, A. S. Shumei
520

Scientific information
On the article: “The existence of solutions of certain equations that contain monotone discontinuous transformations”
A. A. Abramov, A. N. Gaipova
523
Control of computational processes. vol I: M. B. Ignat'ev, Ed. 296 p. Izd-vo Leningr. un-ta, Leningrad, 1973. Book review
S. S. Lavrov
524
Programmierung in PL/I: H. Schock. 471 p. B. G. Teubner, Leipzig, 1972. Book review
D. D. Voskresenskii
527
Data structures. Theory and practice: A. T. Berztiss. XIII + 442 p. Acad. Press, New York–London, 1971. Book review
I. G. Nidekker
527
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020